# SDR MEX2003405

- Difficulty date: August 31, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N804AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26271
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Flap-Slat Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT OF EICAS MESSAGE FLAP-SLAT ELEC.  ONCE WE HAVE ADDITIONAL INFORMATION WE WILL SEND YOU AS SUPPLEMENT TO THIS REPORT.(K)
